# SDR R61A201904260420

- Difficulty date: April 12, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  MAINTENANCE FOUND LEVEL 2 CORROSION CENTER FUSELAGE III WET AREA 53-23 CENTER SHEAR PANEL. MAINTENANCE REMOVED AND REPLACED NEW CENTER FUSELAGE III WET AREA 53-23 CENTER SHEAR PANEL REF EMB SRM 51-40-08.
